# SDR 2003F00146

- Difficulty date: February 10, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1159B51417
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FLOOR HAS CHAFING MARK .020 INCHES DEEP.  CHAF DAMAGE CAUSED BY APU DRAIN HOSE ID TAB RUBBING AGAINST FLOOR. PROVIDED PROPER CLEARANCE.  REPAIRED RUB DAMAGE IAW GULFSTREAM REPAIR LETTER DRAWING SE55053001 DATED 2/6/2003.  (M)
